International Journal of Difference Equations (IJDE)


Volume 8, Number 1  (2013)





Results on Shared Values of Entire Functions and their Homogeneous Differential Polynomials
pp. 3-14
Authors: Rabab Bouabdelli and Benharrat Belaïdi

Controllability of Fractional Nonlocal Quasilinear Evolution Inclusions with Resolvent Families
pp. 15-25
Authors: Mabrouk Bragdi and Amar Debbouche

The Delta-Nabla Calculus of Variations for Composition Functionals on Time Scales
pp. 27-47
Authors: Monika Dryl and Delfim F. M. Torres

A Nondiffer-entiable Quantum Variational Embedding in Presence of Time Delays
pp. 49-62
Authors: Gastão S. F. Frederico and Delfim F. M. Torres

Differential Inclusion Governed by a State Dependent Sweeping Process
pp. 63-70
Author: Tahar Haddad

A Regularization Procedure for Solving some Singular Integral Equations of the Second Kind
pp. 71-76
Author: Abdelaziz Mennouni

Finite Difference Method for the Time-Fractional Thermistor Problem
pp. 77-97
Authors: M. R. Sidi Ammi and A. Taakili

Mathematical Study of a Model Arising from Stratigraphy
pp. 99-110
Authors: A. Taakili and M. R. Sidi Ammi

Posteriori Analysis of a Finite Element Discretization for a Penalized Naghdi Shell
pp. 111-124
Author: Nora Tabouche





© All rights are reserved with Research India Publications                             Home  Journals  Contact